# SDR SWAA2012050803802

- Difficulty date: May 2, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 19,337 hours, 11,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS INOP ROW 15C.  REMOVED AND REPLACED EEPLS IAW AMM.
